| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure lens did not fold properly, resulting in lens wrinkles.The backup lens was used to complete the procedure.Additional information has been requested but is not available at the time of this report.